# SDR QXEA0202146

- Difficulty date: December 6, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,417 hours, 2,910 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND LOWER COWL, AFT CONE CENTER SUPPORT WEB AND ANGLES CRACKED.  REPAIRED IAW Q400 MM 71-61-01, TEMP REVISION 71-054, PARAGRAPH 4.
